# SDR 98ZZZX2108

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N521FB
- Make and model: Hughes 500N
- Aircraft serial: LN001
- System (JASC): 6710 · Main Rotor Control
- Part: Torque Tube
- Part number: 369A7306505
- Condition: Misdrilled
- Location: Collective
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

COLLECTIVE TORQUE TUBE HAS BOLT HOLES NOT DRILLED TO PROPER SIZE FOR GEARBOX MOUNT BOLTS TO BE PASSED THROUGH.  TWO EACH PARTS FROM FACTORY BOTH UNDERSIZED HOLES.
